| Model Number |
CC60WF |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that during an intraocular lens implantation procedure lens was scratched while loading.There was no patient contact.Additional information has been requested.
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.The account indicated the use of a non qualified associated cartridge.The company lens model in only qualified for use with the company cartridge up to 25.0 diopters.The handpiece and viscoelastic indicated are qualified for use with this lens, with the use of qualified associated lens or cartridge combinations.The root cause is most likely related to a failure to follow the instructions for use (ifu).The account used an unqualified lens/cartridge combination.The company lens model in only qualified for use with the company cartridge up to 25.0 diopters.Company foldable intraocular lenses (iols) are qualified for use with an company qualified delivery system (handpiece and cartridge) and ophthalmic viscosurgical device (ovd) combination.The use of an unqualified combination may cause damage to the iol and potential complications during the implantation process.The product has not been received to evaluate.Due diligence has been performed in an attempt to obtain further information on this event.The reporter has not responded to requests for follow-up information.File will be reopened if new information or the sample is received.The manufacturer internal reference number is: (b)(4).